The effect of correlated measurement error in multivariate models of diet

Michels, Karin B., Bingham, Sheila A., Luben, Robert, Welch, Ailsa A. and Day, Nicholas E. (2004) The effect of correlated measurement error in multivariate models of diet. American Journal of Epidemiology, 160 (1). pp. 59-67. ISSN 1476-6256

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:10
Last Modified: 21 Apr 2020 20:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/13261
DOI: 10.1093/aje/kwh169

Actions (login required)

View Item View Item